# SDR CA030818005

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Doug B-26C
- Aircraft time: 3,920 hours
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH TO WHITE SMOKE WAS OBSERVED EXITING THE LT INBOARD EXHAUST STACK. THE ENGINE WAS SHUT DOWN AND SECURED, THE A/C LANDED WITHOUT INCIDENT. UPON INVESTIGATION THE NR 3 CYL. EXHAUST VALVE STEM HAD SEVERED AND WAS INGESTED INTO THE CYL. OIL SCREENS WERE CHECKED AND CYL. CHANGED A/C RETURNED TO SERVICE.
